MAUDE Adverse Event Report: BIO-DETEK INCORPORATED PRO PADZ; ELECTRODES

BIO-DETEK INCORPORATED PRO PADZ; ELECTRODES
Model Number 8900-4006
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that while attempting to cardiovert a 64-year-old male patient, the device sparked.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation for evaluation.The customer provided logs and pictures for review.On (b)(6) 2025, a 64-year-old male patient underwent cardioversion using a zoll r series defibrillator and propadz radiolucent electrodes.The first shock (200j) was delivered with a patient impedance of 91.8 ohms; the second shock (also 200j) showed an increased patient impedance of 103.9 ohms and defibrillator impedance discrepancy of 40 ohms.The anterior electrode pad reportedly arced or lit up during the event.Upon inspection, residual clipped chest hair was found adhered to the pad, indicating inadequate skin preparation.No device malfunction was identified.Per the r series operator's guide (9650-0912-01 rev.Ya), inadequate pad adhesion and/or air pockets under the electrodes can result in arcing and potential skin burns.Additionally, the instructions for use for pro-padz radiolucent (r1345-112 rev.J) recommend ensuring the skin is clean and dry under the electrode.Remove any debris, ointments, skin preps, etc., with water (and mild soap if needed).Wipe off excess moisture/diaphoresis with a dry cloth.Analysis for reports of this type has not identified an increase in trend.

Brand Name
PRO PADZ
Common Device Name
ELECTRODES
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key22786801
Report Number1218058-2025-00134
Device Sequence Number8236756
Product Code MKJ
UDI-Device Identifier00847946016463
UDI-Public(01)00847946016463(17)270319(10)1225C
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8900-4006
Device Lot Number1225C
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale